# SDR RRXA98416

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5711283516
- Condition: Damaged
- Location: Bs 985
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, (BER) LOWER AFT, CARGO SEPARATOR FIITING (PN: 5711283-516), AT STA 985.  MANUFACTURED NEW FITTING IAW DWG DAC 5711283, DPS4.999 AND DC-8 SRM 51-1-1A.  USE FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05273 FOR MATERIAL SUBSTITUTION, IT IS ACCEPTABLE TO USE 7075-T6511 ALUMINUM ALLOY EXTRUDED BAR PER QQ-A-200/11 IN PLACE OF 7075 FORGING TO FABRICATE FITTING.
